MathSciNet Relay Station
MathSciNet bibliographic data
MR3007696 92D25 (60H10)
Liu, Meng; Wang, Ke Population dynamical behavior of Lotka-Volterra cooperative systems with random perturbations. Discrete Contin. Dyn. Syst. 33 (2013), no. 6, 2495–2522.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement